Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    taquipariu's Avatar
    taquipariu is offline Associate Member
    Join Date
    Mar 2003
    Location
    BRazil
    Posts
    232

    Unhappy Gyno very after cycle

    Hey guys!

    I had some gyno during my cycle, and i got rid of it with tamoxifen .

    The problem is: very after my cyle, without using any stuff, I´m getting itchy nipples back!

    I am willing to try tamoxifen again, and I never used bromo. What do you think about each, on this particular case ???

    Thanks a lot!

  2. #2
    taquipariu's Avatar
    taquipariu is offline Associate Member
    Join Date
    Mar 2003
    Location
    BRazil
    Posts
    232
    BUMP

    By the way, I think my natural levels increased, and as soon as I finish my cutting T4 + furosemide pack!

  3. #3
    dropsbombs is offline New Member
    Join Date
    Dec 2003
    Posts
    34
    not a 100% percent sure but it sounds like you got some estrogen rebound, if the nolvadex worked before just use it again until the itchiness goes away then take it a little bit longer just to be safe.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •